change of anti-depressants made me worse

Discussion in 'Fibromyalgia Main Forum' started by Shazzy, Apr 14, 2003.

  1. Shazzy

    Shazzy New Member

    Hi.

    I changed to dothipin from remeron about 3 weeks ago. I am now more fatigued, more anxious, more depressed. What am i to do?

    Cant take this.

    shazzy
  2. Mikie

    Mikie Moderator

    I don't have an info or help for you, but I just wanted to let you know how sorry I am and that you are in my thoughts and prayers.

    Love, Mikie
  3. klutzo

    klutzo New Member

    I think you meant to say Doxepin, correct? If so, it is the most sedating of all the antidepressants. If it is making you fatigued, you may need a lower dose, or it just may not be right for you. Doxepin is notorious for causing major weight gain, so unless you are too skinny, watch the scale carefully while on it!
    Klutzo
  4. Spoonerpaws

    Spoonerpaws New Member

    I know my sister started Remeron for depression and OCD and it has been a miracle drug for her.

    She takes a low dose (1 1/2 tablets) not sure of the strength.

    Her depression has lifted, the OCD is under control and her anxiety is MUCH better.

    I am not saying that Remeron is for everyone, (I couldn't tolerate it) She complained of fatigue for a while, but now it is much better

    Maybe your dose is too high????? I know they use it in Nursing Homes to help the elderly sleep, so it is strong in that respect

    It gave me flu like symptoms, so I had to discontinue

    Check with your doctor about dosage adjustments
  5. Shazzy

    Shazzy New Member

    Dr said i have to keep trying it for 3 months. As for anxiety tablets, no they wont give them to me.

    shazzy